# SDR DXTA2009111303857

- Difficulty date: November 12, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 7,939 hours, 6,128 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 99141123
- Part serial: 1561
- Condition: Inoperative
- Location: Fuel System
- Part time: 6,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PBI LEFT FUEL LOW PRESSURE LIGHT CAME ON INTERMITTENTLY FOLLOW BY A STEADY LT FUEL BOOST PUMP LIGHT ON.  THEN A MASTER CAUTION CAME ON FLASHING.   FOLLOWED ALL ABNORMAL CHECKLISTS TO THE END.  MASTER CAUTION CONTINUE TO FLASH ON WITH A INTERMITTENTLY LT LOW FUEL PRESSURE LIGHT.  CALLED THE ACP AND DISPATCH AND DIVERTED.  ON DESCENT MASTER CAUTION LIGHT WHEN OUT.  T.S.S. FOUND DEFECTIVE SWITCH. INSTALLED NEW SWITCH. OPS CK GOOD. IAW M/M 73-30-02
